# SDR SWAA2025072985841

- Difficulty date: June 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1016 BULKHEAD WEB HAS CORROSION BS 1020; LBL 9; WL 208.  REMOVED DAMAGE ON BULKHEAD WEB BS 1029 LBL 9+ WL 208 2.0'X1.0'WITH .003' MATERIAL REMOVED. ORIGINAL MATERIAL THICKNESS OF .040. NO ALLOWABLE LIMITS. REPAIRED PER EA 25-153-01785 ON TTG8Q0013MR43.
